# SDR CALA2017081802743

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 77,236 hours, 29,180 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D532303862001
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO UNDER FLOOR AREA, SHEAR TIE,  FRAME 32 BETWEEN STRINGERS 40 - 41L HAS A SURFACE CORROSION. REMOVED & REPLACED THE SHEAR TIE IAW SRM 51-42-11-001 AND SRM 5 1-44-11-001, REV 119.
